Pamol Infant Drops Colour Free 60ml

Be the first to review this product

NZ$12.61

Goods and Services Tax of 15% applies to orders being shipped to New Zealand

Pamol Infant Drops Colour Free 60ml

Pamol Infant Drops relieve the pain and fever associated with headache, earache, immunisation, symptoms of cold and flu and teething. Pamol Infant Drops are aspirin, ibuprofen, sugar and alcohol free. Pamol Infant Drops are an orange flavoured suspension that is pleasant for infants to take, for infants 3 months to 1 year.

Classification Pharmacy Only
Active Ingredient

Each 1mL of Pamol Infant Drop suspension contains 50mg Paracetamol. Pamol Infant Drops also contain: Methyl Hyroxybenzoate, Sodium Benzoate, Saccharin Sodium.

Dosage

Directions for use of Pamol Infant Drops: Infants 3 to 6 months 1.2 - 1.6 mL. Infants 6 to 9 months 1.6 - 2.0 mL. Infants 9 to 12 months 2.0 - 2.4 mL. The dose of Pamol Infant Drops should be given every 4 to 6 hours as required with not more than 4 doses in 24 hours.

Contra Indications Hypersensitivity to any ingredient.
Patient Info

How to use Pamol Infant Drops: Do not use Pamol Infant Drop suspension if the cap seal is broken or missing. Shake the bottle before use. Carefully measure the correct dosage of Pamol Infant Drops as shown in the dosage chart. Administer Pamol Infant Drops in water or fruit juice if necessary. After use tighten the cap to engage the child resistant closure.

Pamol Infant Drops relieve the pain and fever associated with headache, earache, immunisation, symptoms of cold and flu and teething. Pamol Infant Drops are aspirin, ibuprofen, sugar and alcohol free. Pamol Infant Drops are an orange flavoured suspension that is pleasant for infants to take, for infants 3 months to 1 year.

Warning

Do not give Pamol suspension to children under 2 years of age except on medical advice. Prolonged use of Pamol can be harmful. Do not use for more than 48 hours without seeking medical advice. Do not use in patients with hepatic or renal impairment without seeking medical advice first. Watch total paracetamol dose if taking other products. Paracetamol is the same medicine as acetaminophen. Store Pamol below 25c but do not refrigerate.

Medicines have benefits and some have risks. Always read the label and use only as directed. If symptoms persist or you have side effects see your healthcare professional. Vitamins are supplementary to and not a replacement for a balanced diet.